# SDR AALA201809079007

- Difficulty date: September 6, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 64,510 hours, 28,771 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. OIL FUMES IN COCKPIT WITH APU BLEED ON REPORTED. ACCOMPLISHED J/C 26L00021001 (INITIAL ODOR), J/C 26L00021002 (ODOR/FUMES) AND J/C 26L0002104 (DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM). FOUND OIL LEAK AT APU FUEL CONTROL UNIT AT GEAR BOX. REPLACED O-RING AT FUEL CONTROL UNIT AT GEAR BOX PER AMM 49-32-11. NO LEAKS, OK FOR SERVICE.
